# SDR 9WGA2022060651301

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N513SN
- Make and model: Doug MD-11F
- Aircraft serial: 48513
- Aircraft time: 86,884 hours, 14,524 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tire
- Condition: Failed
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: ON TAKE-OFF ROLL, LEVEL 2 ALERT TIRE FAILURE, TAKE-OFF CONTINUED. DUMPED FUEL TO LANDING WEIGHT. AIR RETURNED TO ANC. CORRECTIVE ACTION: FAULT REVIEW OK. INSPECTED ALL TIRES, OK. ACCOMPLISHED BTM/TPI RTS IAW 32-46-00. FAIL NOSE RIGHT CURRENTLY ON DMI, RESET PER MEL 32-46-1-2. SECTIONS 5 AND 6 NOT COMPLETED DUE TO FALSE WARNING AND NO DEFECTIVE PARTS IDENTIFIED.
